# SDR UALA2011030901146

- Difficulty date: March 8, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 79,472 hours, 12,859 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Pca
- Part number: 2828001011
- Part serial: 1917
- Condition: Malfunctioned
- Location: Rt Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RIGHT AILERON FLOATS WITH RT HYD SYSTEM DEPRESSURIZED. REPLACED AND OPS CHECKED THE RT INBD AILERON PCA PER MM. OPS CHECKED GOOD.
